Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

heart palpitations

Posted by Patricia on June 14, 1998, at 19:20:03

I tried lots of antidepressants over the years. Long story
short, the side F/X far outweight what I found to be only
negligible benefits of the drugs. Worse than that, the
withdrawal from these drugs was to me a protracted agony
of WORSE depression, horrible shocky feelings, a continued
death of my gonads and insomnia which all lasted about a
month. Obviously, most of the drugs I tried were the "wonder"
SSRIs. (never again!)

Now I take (not on doctor's advice) St. John's Wort 600 to
900 mg), Kava Kava (450mg), Valerian (1060mg), Melatonin
(6mg), DHEA (25mg) and a "super B complex". I've only taken
this stuff for two weeks, and am starting to notice frequent
heart palpitations. They are worrisome.

Is it any one of these "herbs" or a combo of them that could
be causing heart palpitations? Anyone have any similar
experience? Are heart palpitations dangerous?

The "herbs" are helping a great deal with the depression
(better than the pharmaceuticals) and also helping with
regulating my sleep, so I'd hate to give them up.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Patricia thread:15